# SDR SWAA2016010647683

- Difficulty date: December 4, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 64,514 hours, 51,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540717
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN FASTENER HOLES CRACKED, BETWEEN RSS 248 - 254.  REPAIRED SKIN IAW EA.
